# SDR ASAA2014051707864

- Difficulty date: May 17, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 26,896 hours, 8,197 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 16MYPT
- Condition: Failed
- Location: Flight Deck
- Part time: 26,924 hours, 8,206 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BANK SELECTOR KNOB, MODE CONTROL PANEL 25 & 30 ONLY.  ACFT GROUNDED.  REPLACED MCP IAW MM 22-11-34, OPS CHECKED NORMAL.  ACCOMPLISHED DFCS LRU MCP NR 32 TEST, LAND VERIFY NR 49, & HGS FCC/AT SENSOR TEST,  ALL TEST NORMAL IAW MM 22-11-34, 22-11-00, & SMM:34-36-00.  ACFT REMAINS CAT IIIA AUTOLAND & HGS QUAL, & STATUS SCREW SHOW SAME.
